| Model Number |
3854 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon got stuck.The target lesion was located in the left anterior descending artery.A 10mmx3.50mm wolverine coronary cutting balloon was selected for use.During the procedure it was noted that the balloon got stuck and could not cross the lesion.The device was removed and re-prepped but did not resolve the issue.The procedure was completed with a different device.No patient complications were reported.